# SDR 95ZZZZ198

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1010
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HEAVY CORROSION IN STRINGER CHANNEL AND STRINGER CRACKED BELOW FUSELAGE FRAME 1010 AT STRINGER 29L.  REMOVED SPLICE PER SRM 51-30-2.  REMOVED CORROSION PER SRM 51-10-6, MATERIAL LOSS .002, TREATED ALODINE AND PRIMED PER SRM 51-10-2.  INSTALLED SPLICE AND FASTENERS PER SRM 53-10-4.  TOTAL CYCLES 29,577.
